Autopsy results name the cause of death, complication of methamphetamine intoxication for 44 year-old Eagle Point resident and military veteran Scott Chappell.
Scott's mother called 9-1-1 asking for paramedics to elp her son who had been awake for 5 days high on a methamphetamine binge. From that day she and her daughter say police used unnecessary force, using a taser to get control of an agitated drug-induced Chappell. The concern following his autopsy results are even more concerning. First responders had an idea that the man was high on meth and gave Champpell a tranquilizing shot of Haloperidol, a drug used to treat psychotic disorders and commonly used to handle people with acute meth doses but- an autopsy done a week from his death show a tiny bag inside the stomach of Scott Chappell. While tests on the bag doses never found a controlled substance, results did find Methamphetamine and Amphetamine in both his urine and blood.
Having been in the medical field herself, Chappell's mother was concerned about the dose of Haldol (Haloperidol)administered to her son. Even more so because tests have shown that the substances when mixed have adverse side affects. One of them is problems breathing which both Chappell's mother and sister claimed to have seen. They suspect those first responders aided in the death of Scott Chappell and they plan to have a second autopsy done on his body.